# SDR DL75E081362

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 26,196 hours, 9,438 cycles
- Engine: Pwa PW2037
- Engine time: 25,907 hours, 9,325 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Condition: Fod
- Location: Fuel System
- Part time: 25,907 hours, 9,325 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING PREFLT FOR FUEL CONTROL CHANGE HAD LOW AIR FROM NR 1 ENG AFTER REMOVING HPSOV FOUND METAL STRIPS INSIDE VALVE.  CONSULTED ENGINE SHOP AND DETERMINED TO BE AIRSEAL FROM 12TH TO 13 STG COMPRESSOR SECTION.  REPLACED NR 1 ENGINE PER TRANS 6T103.
